# SDR MALA954742

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 149.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE AFT CARGO FUSELAGE DOOR FRAME, FS 491.060 WAS FOUND TO BE CRACKED AT THE DOOR SNUBBER ATTACH POINT.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE AND DOUBLER IAW FAC ARP 53-20-9503.  (M)
